Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 790950, 8 pages
http://dx.doi.org/10.1155/2014/790950
Research Article

The Ideal Convergence of Strongly of   in Metric Spaces Defined by Modulus

1Department of Mathematics, SASTRA University, Thanjavur 613 401, India
2Department of Mathematics, Srinivasa Ramanujan Centre, SASTRA University, Kumbakonam 612 001, India

Received 9 January 2014; Accepted 25 April 2014; Published 20 May 2014

Academic Editor: Feyzi Başar

Copyright © 2014 N. Subramanian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Subramanian, K. Balasubramanian, and K. Chandrasekhara Rao, “The Ideal Convergence of Strongly of   in Metric Spaces Defined by Modulus,” Abstract and Applied Analysis, vol. 2014, Article ID 790950, 8 pages, 2014. doi:10.1155/2014/790950